# SDR USAABB01002

- Difficulty date: January 9, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N645US
- Make and model: Boeing 767201
- Aircraft serial: 23897
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - THE RIGHT EXTERIOR EMERGENCY LIGHTS ILLUMINATED WHEN THE SWITCH WAS PLACED IN THE ARMED POSITION.  MAINTENANCE REPLACED THE BATTERY CHARGER.  (M)
